International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 103 | Views: 193

Research Paper | Mathematics | India | Volume 4 Issue 8, August 2015


HOPF Bifurcation Analysis of a Food Web Consisting of Two Logistic Prey and a Harvesting Predator with Modified Leslie- Gower scheme

Brahampal Singh [3]


Abstract: This paper deals with the dynamics of food web consisting of two logistic preys and a variable harvesting predator of Modified Leslie- Gower type. The existence of Hopf bifurcation analysis with varying key parameter is investigated.


Keywords: Harvesting food web model, Hopf bifurcation, numerical simulation


Edition: Volume 4 Issue 8, August 2015,


Pages: 1850 - 1853


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top